Publications (44)

2021

  1. The Cubature Kalman Filter revisited

    Automatica, Vol. 127

2020

  1. The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type

    Applied Mathematics and Computation, Vol. 369

  2. On point-mass Riesz external fields on the real axis

    Journal of Mathematical Analysis and Applications, Vol. 491, Núm. 1

  3. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438

2019

  1. Quadratures with multiple nodes for Fourier-Chebyshev coefficients

    IMA Journal of Numerical Analysis, Vol. 39, Núm. 1, pp. 271-296

  2. Equilibrium problems in weakly admissible external fields created by pointwise charges

    Journal of Approximation Theory, Vol. 244, pp. 71-100

2018

  1. Probability, minimax approximation, and nash-equilibrium. Estimating the parameter of a biased coin

    Electronic Transactions on Numerical Analysis, Vol. 50, pp. 109-128

  2. On external fields created by fixed charges

    Journal of Mathematical Analysis and Applications, Vol. 464, Núm. 1, pp. 119-151

2015

  1. Foreword to the proceedings of the OrthoQuad 2014 conference

    Journal of Computational and Applied Mathematics

  2. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173

  3. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

  4. Equilibrium measures in the presence of certain rational external fields

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 2, pp. 1224-1252

2013

  1. Orthogonal Laurent polynomials. A new algebraic approach

    Journal of Mathematical Analysis and Applications, Vol. 408, Núm. 1, pp. 40-54

2011

  1. The Szego{double acute} curve and Laguerre polynomials with large negative parameters

    Journal of Mathematical Analysis and Applications, Vol. 379, Núm. 1, pp. 305-315

2010

  1. On a class of equilibrium problems in the real axis

    Journal of Computational and Applied Mathematics

2009

  1. Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights

    Journal of Computational and Applied Mathematics, Vol. 233, Núm. 3, pp. 691-698

  2. On certain symmetric strong distributions, two-point Padé approximation and related quadratures

    Applied Numerical Mathematics, Vol. 59, Núm. 8, pp. 2002-2014

2008

  1. Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality

    Journal of Mathematical Analysis and Applications, Vol. 346, Núm. 2, pp. 480-488